# SDR WX0A2014080572057

- Difficulty date: August 1, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED L1 DOOR EXTERIOR EMER LIGHT.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00.
